# SDR FDEA201106302503

- Difficulty date: June 30, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182175
- Condition: Dented
- Location: Bs 418 S1-2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT STA 418, BETWEEN STR 1L- 2L.  CUTOUT DAMAGE AREA, FABRICATED REPAIR DOUBLER, AND INSTALLED IAW SRM 53-30-3, FIG 1, SRM 51-10-2, SRM 51-30-8 AT BS 418 BETWEEN STR 1L TO 2L.
